MathSciNet Relay Station
MathSciNet bibliographic data
MR1092921 (92i:47044) 47D03 (34G10 47D06)
Hieber, Matthias; Räbiger, Frank A remark on the abstract Cauchy problem on spaces of Hölder continuous functions. Proc. Amer. Math. Soc. 115 (1992), no. 2, 431–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement